MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø40/F; FLAT PE LINER
Catalog Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision surgery underwent by the patient.He had a primary hip on (b)(6) 2016.On (b)(6) 2017 the patient came in complaining of pain.The surgeon determined the stem did not osseointegrate.The surgeon believed this was due to patient anatomy/biology and revised the stem and head.The surgery was completed successfully.Then, the patient came in due to signs of infection.Batch reviews performed on 12 october 2017.(b)(4).
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon washed out the hip and swapped the head and liner.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø40/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6944507
Report Number3005180920-2017-00566
Device Sequence Number633775
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2021
Device Catalogue Number01.32.4048HCT
Device Lot Number160662
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;